New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puffyfeet
New Member


Date Joined Apr 2007
Total Posts : 6
   Posted 4/29/2007 12:25 PM (GMT -7)   
I have been experiencing puffy feet, especially the left one, for quite a few summers and this year has been the worst. My left foot and ankle got so bad I couldn't get a sock on, let alone a shoe. I have been back on Pulmicort for less than a week and am also taking Advair, four puffs twice a day. I am also in my mid-fifties.

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 5/1/2007 6:08 AM (GMT -7)   
Hi there. Puffy feet and ankles can be caused by various things and this question should be directed to your doctor for diagnoses. Good luck and I hope the puffiness goes away soon! :)
                                                       *Sherry*
Left sided Uc '92 - Colazal, 6mp, Canasa, Forvia, Biotin (in remission)***Secondary Raynauds Syndrome '04 - Norvasc***Fibro '06***Acid Reflux '07 - Prilosec OTC***Plagued by cysts - Prometrium***
 
**Help others such as yourself by donating to Healingwell, every penny counts!**
***Co-moderator for UC***Moderator for Allergies/Asthma***
 
 

 
 


puffyfeet
New Member


Date Joined Apr 2007
Total Posts : 6
   Posted 5/2/2007 5:59 AM (GMT -7)   
Thanks for your reply. I am seeing him this morning, actually, but I talked with my pharmacist and she has told me the powdered steroids are not responsible. Good news on that front, anyway.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 12:17 AM (GMT -7)
There are a total of 2,906,649 posts in 318,983 threads.
View Active Threads


Who's Online
This forum has 158323 registered members. Please welcome our newest member, 11:11.
219 Guest(s), 2 Registered Member(s) are currently online.  Details
testuser1234, dorri